Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 2, Number 3

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Hopf algebras up to homotopy
David J. Anick.
J. Amer. Math. Soc. 2 (1989), 417-453
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 991015
Ricci curvature bounds and Einstein metrics on compact manifolds
Michael T. Anderson.
J. Amer. Math. Soc. 2 (1989), 455-490
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 999661
Oscillatory integrals and unique continuation for second order elliptic differential equations
Christopher D. Sogge.
J. Amer. Math. Soc. 2 (1989), 491-515
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 999662
Limits of weight spaces, Lusztig’s $q$-analogs, and fiberings of adjoint orbits
Ranee Kathryn Brylinski.
J. Amer. Math. Soc. 2 (1989), 517-533
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 984511
Transcending classical invariant theory
Roger Howe.
J. Amer. Math. Soc. 2 (1989), 535-552
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 985172
Two elementary proofs of the $L^{2}$ boundedness of Cauchy integrals on Lipschitz curves
R. R. Coifman, Peter W. Jones and Stephen Semmes.
J. Amer. Math. Soc. 2 (1989), 553-564
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 986825
The unitary dual for the multiplicative group of arbitrary division algebras over local fields
Lawrence Corwin.
J. Amer. Math. Soc. 2 (1989), 565-598
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 984512
Affine Hecke algebras and their graded version
George Lusztig.
J. Amer. Math. Soc. 2 (1989), 599-635
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 991016